MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0735-6757(96)90082-0

Медицинская библиотека · The American journal of emergency medicine · 1996

Spontaneous hemoperitoneum from brodifacoum overdose.

Morgan B W, Tomaszewski C, Rotker I

Клинический случайСтатьяПеревод в очереди

Аннотация

Brodifacoum is a 4-hydroxycoumarin derivative that is commonly used as a rodenticide. Human exposures have produced severe coagulopathies resulting in hematuria, gastrointestinal bleeding, intracranial hemorrhage, and death. This is the first report of spontaneous hemoperitoneum secondary to brodifacoum ingestion. The patient was successfully managed with fresh frozen plasma, packed red blood cells, and vitamin K1. No surgical intervention was performed. The patient required ongoing daily vitamin K1 therapy for longer than 6 months.

Для цитирования: Morgan B W, Tomaszewski C, Rotker I. Spontaneous hemoperitoneum from brodifacoum overdose.. The American journal of emergency medicine. 1996. DOI: 10.1016/s0735-6757(96)90082-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.